Elastic stresses in a plane with a thin piecewise-homogeneous inclusion
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 83-88
Cet article a éte moissonné depuis la source Math-Net.Ru
The elastic plate composed of two semi-infinite plates connected one with other through a thin elastic piecewise-homogeneous inclusion is considered. Stress state in the plates under the action applied to them concentrated forces is studied. The stresses on the lines of contact are found and their behavior near point of changing the inclusion rigidity is studied.
Keywords:
elastic plates, stresses, concentrated forces.
Mots-clés : inclusion
Mots-clés : inclusion
@article{VSGTU_2011_123_2_a9,
author = {V. V. Sil'vestrov and A. V. Smirnov},
title = {Elastic stresses in a~plane with a~thin piecewise-homogeneous inclusion},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {83--88},
year = {2011},
volume = {123},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a9/}
}
TY - JOUR AU - V. V. Sil'vestrov AU - A. V. Smirnov TI - Elastic stresses in a plane with a thin piecewise-homogeneous inclusion JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2011 SP - 83 EP - 88 VL - 123 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a9/ LA - ru ID - VSGTU_2011_123_2_a9 ER -
%0 Journal Article %A V. V. Sil'vestrov %A A. V. Smirnov %T Elastic stresses in a plane with a thin piecewise-homogeneous inclusion %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2011 %P 83-88 %V 123 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a9/ %G ru %F VSGTU_2011_123_2_a9
V. V. Sil'vestrov; A. V. Smirnov. Elastic stresses in a plane with a thin piecewise-homogeneous inclusion. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 83-88. http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a9/
[1] Sil'vestrov V. V., Smirnov A. V., “The Prandtl integrodifferential equation and the contact problem for a piecewise homogeneous plate”, J. Appl. Math. Mech., 74:6 (2010), 679–691 | DOI | Zbl
[2] Chobanyan K. S., Khachikyan A. S., “Plane deformation state of an elastic body with a thin walled flexible inclusion”, Izv. AN ArmSSR. Ser. Mehanika, 1967, no. 6, 19–29
[3] Muskhelishvili N. I., Some basic problems of the mathematical theory of elasticity. Basic equations, the plane theory of elasticity, torsion and bending, Noordhoff International Publishing, Leyden, 1977, 768 pp. | MR | Zbl